Universidad Complutense de Madrid
E-Prints Complutense

Algunas formas de comparar números difusos (II).

Impacto

Downloads

Downloads per month over past year



Cano Sevilla, Francisco Jose and Garcia Aguado, C. and Verdegay, J.L. (1991) Algunas formas de comparar números difusos (II). Cuadernos de Bioestadística y sus Aplicaciones Informáticas, 9 (2). pp. 23-38. ISSN 0212-4203





Item Type:Article
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:20525
Deposited On:21 Mar 2013 14:56
Last Modified:21 Mar 2013 14:56

Origin of downloads

Repository Staff Only: item control page